# SDR ASAA2016102418470

- Difficulty date: October 24, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 32,759 hours, 10,051 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 10699
- Condition: Failed
- Location: Ram Air
- Part time: 43,635 hours, 13,502 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED, RESET WITH TRIP RESET AND LIGHT EXTINGUISHED MOMENTARILY, THEN ILLUMINATE AGAIN, ISOLATED TO SINGLE PACK OPERATION.  ACFT GROUNDED.  REMOVED AND REPLACED RIGHT RAM AIR INLET ACTUATOR IAW AMM 21-51-21/401. RAM AIR ACTUATOR INSTALLATION TESTED GOOD. BOTH PZTC BITE TESTED GOOD.
